# SDR R61A201205240650

- Difficulty date: May 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 7,950 hours, 8,190 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547155101
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE/DENTS TO AFT RUDDER LOWER SKIN PANEL P/N 85547155-101.  BTAC MX REMOVED AND REPLACED AFT RUDDER LOWER SKIN PANEL IAW Q400 SRM 51-42-05, 51-40-07, 51-42-05.  ALL WORK PERFORMED ON BTAC JOB 8416815 OP 5011.  A/C REMAINS IN TUS FOR A/C COMPLETION.
